# SDR AALA202508146641

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 63,193 hours, 40,172 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Part serial: 02775
- Condition: Out Of Rig
- Location: Zone 500 Flaps
- Part time: 63,192 hours, 40,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: F/CTL FLAPS LOCKED  ALIGNMENT FAULT. DECESION MADE TO DIVERT TO IAD FOR LANGER RUMWAY, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT IAW 27-51-00-810-818-A AND FOUND LH INTERCONNECTING STRUT OUT OF RIG, REMOVED AND REPLACED LH INTERCONNECTING STRUTIAW AMM 27-51-44.
